Profile of Dr. Md. Shahidul Islam

Profile of Dr. Md. Shahidul Islam

Dr. Md. Shahidul Islam
Professor
Department of Mathematics
Faculty of Science
Email: mshahidul11@yahoo.com
Phone: +880-2-9666986 (Res), Ext. 709
Image of Dr. Md. Shahidul Islam
Degree Name Group/Major Subject Board/Institute Country Passing Year
Ph.D. Mathematical Modeling Georg-August University in Goettingen Germany 2002
M.Phil. Dynamical Systems Georg-August University in Goettingen Germany 1999
Masters Pure Mathematics University of Dhaka Bangladesh 1988
Bachelor Mathematics University of Dhaka Bangladesh 1987
Award Type Award Title Year Country Description
International Nidersaechsischen Graduiertenstipendium 1999 Germany

Ph. D. Program

International DAAD scholarship 1998 Germany

M. S. Program

National University Grants Commission (UGC) scholarship 1992 Bangladesh

Second highest marks in Science faculty of the University of Dhaka in B.Sc. (Hons.) examination

Local Dhaka University scholarship 1990 Bangladesh

First class first in B.Sc. (Hons.) and M. Sc. examinations

Research Interest
Subject Description
Mathematics

Dynamical Systems, Mathematical Modeling in Biology, Differential and Integral Equations, Mathematical Analysis, etc

Project/Research Supervision
Level of Study Title Supervisor Co-Supervisor(s) Name of Student(s) Area of Research Current Completion
Ph.D. Dynamics of Fractals in Euclidean and Measure Spaces Dr. Md. Shahidul Islam Md. Jahurul Islam

Dynamical Systems (Completed)

2018
Ph.D. Chaotic features of the generalized shift map and the complemented shift map Dr. Md. Shahidul Islam Hena Rany Biswas (BU)

Dynamical Systems

2016
Ph.D. Chaotic behavior of non-linear dynamical systems Dr. Md. Shahidul Islam Md. Shariful Islam Khan (NU)

Chaotic Dynamical Systems (Completed)

2010
Project/Research Work
Subject Project Name Source of Fund From Date To Date Collaboration
Research School CIMPA 17-06-2018 21-06-2019
Invited Talk
SL Invited Talk
No invited talk is found
SL Collaboration & Membership Name Type Membership Year Membership Expire Year
1 CIMPA (an association of France, Switzerland, Spain, Norway), with the mission to promote research in mathematics in developing countries Local Coordinator 10 – 21 June, 2019 2019
2 Institutional Quality Assurance Cell (IQAC), SA Entity, Department of Mathematics Director 2014 continue
3 Bangladesh Mathematical Society Secretary 2014 2017
4 Bangladesh Mathematical Society Vice President 2018 2019
Title Organization Location From Date To Date Description
Convener International Day of Mathematics (IDM) Bangladesh Mathematical Society (BMS) 14-03-2020 14-03-2020
Convener A F Mujibur Rahman – Bangladesh Mathematical Society Department of Mathematics, University of Dhaka 28-12-2018 29-12-2018

National Mathematics Conference

Member Secretary 20th International Mathematics Conference 2017 Department of Mathematics, University of Dhaka 08-12-2017 10-12-2017

Organized by Bangladesh Mathematical Society (BMS)

Lecturer Mathematics Department, Shah Jalal University of Science & Technology Sylhet, Bangladesh 31-12-1992 30-06-1994
Journal Article
1
Md. Shariful Islam Khan and Md Shahidul Islam : An Exploration of the Generalized Cantor Set, Int. J. Sci. & Tech. Res (Elsivier Scopus) , vol.2 , no.7 , pp.50- 54 , July 2013 .
2
Md. Shahriar Mahmud, Md Kamrujjaman, J. Jubyrea, Md Shahidul Islam and Md Shafiqul Islam : Quarantine vs Social Consciousness: A Prediction to Control COVID-19 Infection, J. Appl. Life Sci. Int. , vol.23 , no.3 , pp.20 - 27 , 2020 .
3
Md Abu Salek and Md Shahidul Islam : Dynamics of Covid-19 Transmission using Mathematical model, Int. European Ext. En. Sci., Eng. & Man. (IEEESEM) (impact factor:3.5) , vol.8 , no.5 , pp.64 - 88 , 2020 .
4
Zahura Khatun, Md Shahidul Islam and Uttam Ghosh : Mathematical Modeling of Hepatitis B Virus (HBV) with immune respone, Sensors International (Elsivier) , pp.(in press) , 2020 .
5
Nazia Afrin and Md. Shahidul Islam : Periodic Solutions of Gurtin-MacCamy Model and Extended Gurtin-MacCamy Model, Ann. P. App. Math. , vol.17 , no.2 , pp.221 - 232 , 2018 .
6
Md. Jahurul Islam, Md. Shahidul Islam and Md. Shafiqul Islam : Hausdorff Measures and Hausdorff Dimensions of the Invariant Sets for Iterated Function Systems of Geometric Fractals, Mathematics and Statistics , vol.6 , no.3 , pp.25 – 33 , 2018 .
7
Md. Jahurul Islam and Md. Shahidul Islam : Invariant Measures for Iterated Function Systems of Generalized Cantor Sets, German J. of Adv. Math. Sci. (GJAMS) , vol.1 , no.2 , pp.31 - 47 , 2016 .
8
Md. Jahurul Islam and Md. Shahidul Islam : Markov Operator: Applications to Iterated Function Systems of Generalized Cantor Sets, Inter. Orga. Sci. Res. J. Math (IOSR-JM) , vol.12 , no.6 , pp.1 - 13 , 2016 .
9
Md. Jamal Hossain, Mohammad Raquibul Hossain, Debazit Datta and Md Shahidul Islam : Mathematical Modeling of Bangladesh Population Growth, Journal of Statistics and Management Systems (Taylor & Francis Group) , vol.18 , no.3 , pp.289 - 300 , 2015 .
10
Md. Jahurul Islam, Md. Shahidul Islam and Payer Ahmed : Orbit Analysis of Newton Iteration Function Associated with Chaotic Functions, Scottish J. of Sci. , vol.22 , no.2 , pp.96 - 108 , 2014 .
11
Mir Shariful Islam and Md Shahidul islam : Dynamical Behavior of Two Dimensional Hénon Maps, Bangladesh J. Sci. & Ind. Res. , vol.47 , no.1 , pp.55-60 , 2012 .
12
Md. Jamal Hossain and Md Shahidul Islam : Non-Linear Age-Time-Population Dependent Stochastic Population Model, Bangladesh J. Sci. Res. , vol.25 , no.1 , pp.73-86 , 2012 .
13
Md. Shariful Islam Khan and Md Shahidul Islam : Hyperbolic Dynamics in Two Dimensional Maps, Int. J. Pure Appl. Sci. Technol. , vol.11 , no.1 , pp.57-66 , 2012 .
14
Md. Shariful Islam Khan and Md Shahidul Islam : Chaotic Behavior and Strange Attractors in Dynamical Systems, Int. Org. Sci. Res. J. Math. (IOSRJM) , vol.2 , no.5 , pp.25-31 , 2012 .
15
Md. Jahurul Islam, Md Shahidul Islam and Payer Ahmed : Formularization of Generalized Cantor Set and its Dynamical Behaviors, Int. J. Adv. Res. Tech. (IJOART) , vol.1 , no.7 , pp.1-6 , 2012 .
16
Hena Rani Biswas and Md shahidul Islam : Ergodic Theory of One Dimension Map, Bangladesh J. Sci. & Ind. Res. , vol.47 , no.3 , pp.321 – 326 , 2012 .
17
Md. Shariful Islam Khan and Md Shahidul Islam : A Chaotic Three Dimensional Non-linear Autonomous System Beyond Lorenz Type Systems, Journal of Bangladesh Academy of Sciences , vol.36 , no.2 , pp.159- 170 , 2012 .
18
Md. Jahurul Islam, Md. Shahidul Islam and M. A. Rahman : Two Dimensional Hénon Map with the Parameter Values in Dynamical Systems, Ann. P. App. Math. , vol.2 , no.2 , pp.164 - 176 , 2012 .
Conference Proceedings
1
Md. Jahurul Islam and Md. Shahidul Islam "Dynamics of Fractals in Euclidean and Measure Spaces." 1st International Conference on Applied & Industrial Mathematics Statistic 2017 (ICoAIMS 2017) , pp. 1 - 6. Universiti Malaysia, Kuantan, Pahang, Malaysia on 8-10 August 2017: IOP Conf. Series: Journal of Physics, 2017 .